# SDR AALA201611159006

- Difficulty date: October 26, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 20,923 hours, 17,442 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 19065282001
- Condition: Corroded
- Location: Frame 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RIGHT MAIN CABIN REINFORCEMENT STRUCTURE BETWEEN FRAMES 83 AND 84, AND Y292 TO Y1193.  REPLACED THE STRUCTURE IAW SRM 51-41-02 AND DRAWING 190-65401-801.
